# SDR USAA070328

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 360 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACKED, STR 14L, STA 360, AT LOCK FASTENER COMMON TO TIE CLIP JUST FWD OF FRAME 360.  FAB'D NEW ANGLE PER SRM 51-10-02 PER SR 51-10-02, DEFECT SIZE: .5".
